Graph Operations on Weakly Well Covered Graphs


  • K. Angaleeswaria
  • V. Swaminathan


Let G be a nite simple undirected graph. G is said to be a well
covered graph if every maximal independent set is a maximum independent set. A graph is weakly well covered if every non-maximal independent set is contained in a maximum independent set. In an earlier paper, some results on
weakly well covered graphs are derived. In this paper, a study of weakly well covered nature of G [ H, G + H, G H, GH, G H is made when G and H are weakly well covered graphs.


[1] N. Dean and J. Zito. Well covered graphs and extendability. Discrete Math., 126(1-3)(1994), 67-80.

[2] M. R. Printer. A class of planar well covered graphs with girth four. J. Graph Theory, 19(1)(1995), 69-81.

[3] Michael D. Plummer. Well covered graphs: A survey. Quaestiones Mathematicae, 16(3)(1993), 253-287.

[4] K. Angaleeswari, P. Sumathi and V.Swaminathan. k-extensibility in Graphs. Inter. J. Pure Appl. Math., 101(5)(2015), 801-809.

[5] K. Angaleeswari, P. Sumathi and V.Swaminathan. Weakly Well Covered Graphs. International Journal of Applied Engineering Research, 11(1)(2016), 144-148.